Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 12 found articles
 
 
  Aggregating Ordinal Probabilities on Finite Sets
 
 
Title: Aggregating Ordinal Probabilities on Finite Sets
Author: Weymark, John A.
Appeared in: Journal of economic theory
Paging: Volume 75 (1997) nr. 2 pages 26 p.
Year: 1997
Contents:
Publisher: Academic Press
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 12 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands